# SDR C2XA08ON092

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 10,501 hours, 5,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02022
- Condition: Inoperative
- Location: Cabin
- Part time: 10,501 hours, 5,640 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - SAN - WHILE PERFORMING ROUTING CHECK MX PERSONNEL FOUND PILOT'S EMERGENCY LIGHT NR 1 AISLE EMERGENCY LIGHT AND FWD EMERGENCY LIGHTS DO NOT ILLUMINATE.  MX PERSONNEL REMOVED AND REPLACED NR 1 BATTERY CHARGER ASSY.  OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
